The healthcare facility that my mother resides in has recently started crushing all of her pills together in the morning. This includes 2 time-release pills - sinemet and Tylenol 650 mg. I am concerned about her being overdosed or at the very least, losing the benefits of the ER. Please advise.
The facility is probably crushing her pills because she can't or won't swallow them. What they must do in that case is get the extended release medications changed to immediate release ones. They will probably have to give the medications more often during the day that way.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jan 2012 • 2 answers
Updated 8 Dec 2013 • 1 answer
Updated 30 Jan 2015 • 1 answer
Updated 12 May 2015 • 2 answers
I have taken sertraline 100 mg for 3 years. My pharmacy changed manufacturers to Accord Health Care?
Updated 14 Aug 2018 • 2 answers